慶應義塾大学学術情報リポジトリ(KOARA)KeiO Associated Repository of Academic resources

慶應義塾大学学術情報リポジトリ(KOARA)

Home  »»  Listing item  »»  Detail

Detail

Item Type Article
ID
AN00234610-19900301-0089  
Preview
Image
thumbnail  
Caption  
Full text
AN00234610-19900301-0089.pdf
Type :application/pdf Download
Size :819.6 KB
Last updated :Jan 12, 2022
Downloads : 1896

Total downloads since Jan 12, 2022 : 1896
 
Title
Title 無限次元空間における絶対連続函数の収束  
Kana  
Romanization  
Other Title
Title Convergence of absolutely continuous vector-valued functions  
Kana  
Romanization  
Creator
Name 丸山, 徹  
Kana  
Romanization  
Affiliation  
Affiliation (Translated)  
Role  
Link  
Edition
publisher  
Place
東京  
Publisher
Name 慶應義塾経済学会  
Kana ケイオウ ギジュク ケイザイ ガッカイ  
Romanization Keio gijuku keizai gakkai  
Date
Issued (from:yyyy) 1990  
Issued (to:yyyy)  
Created (yyyy-mm-dd)  
Updated (yyyy-mm-dd)  
Captured (yyyy-mm-dd)  
Physical description
 
Source Title
Name 三田学会雑誌  
Name (Translated) Keio journal of economics  
Volume 82  
Issue 特別号-I  
Year 1990  
Month 3  
Start page 89  
End page 104  
ISSN
00266760  
ISBN
 
DOI
URI
 
JaLCDOI
10.14991/001.19900301-0089
NII Article ID
 
Ichushi ID
 
Other ID
 
Doctoral dissertation
Dissertation Number  
Date of granted  
Degree name  
Degree grantor  
Abstract

 
Table of contents

 
Keyword
 
NDC
 
Note
福岡正夫教授退任記念論文集
 
Language
日本語  
Type of resource
text  
Genre
Journal Article  
Text version
 
Full text URI
 
Access conditions

 
Last modified date
Jan 12, 2022 15:15:07  
Creation date
Dec 22, 2009 09:00:00  
Registerd by
mediacenter
 
History
Dec 9, 2011    フリーキーワード を変更
Dec 24, 2013    本文 を変更
Dec 27, 2013    版 を変更
Jan 12, 2022    JaLCDOI を変更
 
Index
/ Public / Faculty of Economics / Mita journal of economics / 82 (1989) / 82(特別号1) 199003
 
Related to